# SDR 97FDEA00739

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Mismanufactured
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING, WS 686.5, AFT SIDE OF 2ND CHORD, FWD OF REAR SPAR HAS AREA WHERE TOO MUCH MATERIAL (TAK).  REMOVED NEXT TO DOUBLE FLUSH RIVET.  BLENDED OUT AREA PER SRM 51-10-1 PG 2 AND PER SB 727 57A159.  ALODINED AND PRIMED PER M/M 51-20-1.  INSTALLED REPAIR PER EA 7-5710-29243  DATED 10-10-97.
